The morning-after pill
I'm not on the pill, and I had my last period about three weeks ago. I had unprotected sex with my boyfriend on day 11 of my cycle, and took the morning-after pill.
I've had unprotected sex twice more, on days 15 and 17, and for about nearly a week now I've been spotting. My body feels a bit weird, my breasts are tender and I have tummy ache. What does the bleeding mean, could it be due to the morning-after pill? Could I be pregnant after what I've told you? My usual doctor is away at the moment. I'm worried, I don't know what's happening to me.
Thanks very much for your help,
You were right to take the morning-after pill, it's usually 85% effective. The symptoms you are experiencing are due to the large amount of hormones which you've taken in a short space of time, which is why the morning-after pill shouldn't be used as a primary form of contraception. Wait for your next period, and use another form of contraception. Take a pregnancy test to be on the safe side if your period is late by more than eight days.